My husband has low testosterone as a result of prostate cancer treatment (proton therapy). His PSA has been low for 2 years. The low testosterone is causing a mild anemia. (2 blood tests 6 months apart). Is this anemia dangerous and will taking testosterone increase his risk of stimulating cancer cells to grow again?
Greetings. I appreciate your concern. Your husband is doing good as it looks from the reports.This low anemia due to testosterone deficiency can be well taken care of by hematinics therapy and you need not to worry. Testosterone must not be taken as it will lead to increase in cancer and thus less survival. regards
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]